# SDR DALA2023080106239

- Difficulty date: July 26, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 8,676 hours, 4,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OWEED - UNABLE TO DISARM EXIT SLIDE BOTTLE DUE TO BLOCKED SAFETY VALVE PIN HOLE.SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0001:2563-4005/001 00003 DEPLOYED SLIDE PER AMDS 2561-9006 AND REPLACED PER AMDS 2563-4005. (LP#2886320)
